Open Access
Translator Disclaimer
2011 Gevrey Regularity for a Class of Solutions of the Linearized Spatially Homogeneous Boltzmann Equation Without Angular Cutoff
S. Y. Lin
Afr. Diaspora J. Math. (N.S.) 12(1): 100-112 (2011).

Abstract

In this paper, we study the Gevrey smoothing property for the non-negative solution of the linearized spatially homogeneous Boltzmann equation. Using pseudo-differential calculus and some techniques of mathematical analysis, we show that in the non-cutoff and non-Maxwellian case with the inverse power law potential, if the solution is Lipschitz continuous on the velocity variable, then it has the local Gevrey regularity.

Citation

Download Citation

S. Y. Lin. "Gevrey Regularity for a Class of Solutions of the Linearized Spatially Homogeneous Boltzmann Equation Without Angular Cutoff." Afr. Diaspora J. Math. (N.S.) 12 (1) 100 - 112, 2011.

Information

Published: 2011
First available in Project Euclid: 11 August 2011

zbMATH: 1238.35081
MathSciNet: MR2826845

Subjects:
Primary: 35S30
Secondary: 76D03

Keywords: Gevrey class regularity , Non-cutoff , Non-Maxwellian molecules , pseudo-differential operators

Rights: Copyright © 2011 Mathematical Research Publishers

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.12 • No. 1 • 2011
Back to Top